# SDR C2XA08TY060

- Difficulty date: June 12, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Engine: Rroyce AE3007A1E
- System (JASC): 7320 · Fuel Controlling System
- Part: Module
- Part number: AO269
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT GOES TO ET10 RSV POWER ON ITS OWN UNCOMMANDED IN FLIGHT.  WILL NOT STAY IN ANY OTHER THRUST RATING.  REMOVED AND REPLACED RESISTOR MODULE IAW EMB 145 AMM 73-22-02.  OPS CHECK GOOD.  (S)
